# SDR SWAA2019071935034

- Difficulty date: July 11, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 116A2810
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #3 FLAP TRACK FORWARD FAIRING 542AB SCREW HOLE AT FORWARD MOUNT AREA  COMPOSITE CRACKED.  R&R FAIRING 542AB IAW SRM.
